Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 2

On the zeros of the zeta function of the quadratic form $x^{2}+y^{2}+z^{2}$
N. V. Proskurin.
St. Petersburg Math. J. 27 (2016), 177-189
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444459
Martingale transforms of the Rademacher sequence in rearrangement invariant spaces
S. V. Astashkin.
St. Petersburg Math. J. 27 (2016), 191-206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444460
Hölder space solutions of free boundary problems that arise in combustion theory
G. I. Bizhanova.
St. Petersburg Math. J. 27 (2016), 207-235
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444461
Oscillation method in the spectral problem for a fourth order differential operator with a self-similar weight
A. A. Vladimirov.
St. Petersburg Math. J. 27 (2016), 237-244
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444462
Bounded remainder sets under torus exchange transformations
V. G. Zhuravlev.
St. Petersburg Math. J. 27 (2016), 245-271
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444463
Basis in an invariant space of entire functions
A. S. Krivosheev and O. A. Krivosheeva.
St. Petersburg Math. J. 27 (2016), 273-316
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Discrete spectrum of a periodic Schrödinger operator with variable metric perturbed by a nonnegative rapidly decaying potential
V. A. Sloushch.
St. Petersburg Math. J. 27 (2016), 317-326
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444465
A simple embedding theorem for kernels of trace class integral operators in $L^{2}(\mathbb{R}^{m})$. Application to the Fredholm trace formula
M. Sh. Birman.
St. Petersburg Math. J. 27 (2016), 327-331
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444466
Bellman VS. Beurling: sharp estimates of uniform convexity for $L^{p}$ spaces
P. B. Zatitskiy, P. Ivanisvili and D. M. Stolyarov.
St. Petersburg Math. J. 27 (2016), 333-343
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3444467